On β-admissible contraction and common fixed point theorems for L-fuzzy mappings

Mohammed Shehu Shagari

Abstract


In this paper, we introduce the concept of generalized β-admissible contraction for a pair of L-fuzzy mappings. By using the new idea, some common fixed point theorems are established. A few examples to illustrate the validity of the main result are also provided.

Full Text: PDF

How to Cite this Article:

Mohammed Shehu Shagari, On β-admissible contraction and common fixed point theorems for L-fuzzy mappings, Advances in Fixed Point Theory, Vol 9, No 4 (2019), 273-299

Copyright © 2019 Mohammed Shehu Shagari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.